# SDR FDEA201002160434

- Difficulty date: February 16, 2010
- Submitted: March 4, 2010
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- Aircraft time: 44,911 hours, 28,829 cycles
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651842020
- Condition: Damaged
- Location: Lower Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE TRIM OUT EXTERIOR FUSELAGE LAP SEAM BS 178 STR 18R CUT OUT DAMAGE ON UPPER SKIN 2" X 2 1/8" AND REMOVED FASTENERS COMMON TO REPAIR DOUBLER IAW EA 7-5330-135526, FABRICATED REPAIR PARTS, DOUBLER AND FILLER USING 2024-T3, 0.071" PO NR 9009068 DIMENSION S 7 1/8" X 6 5/8" IAW  EA NR 7-5330-  135526 FIG 1 AND INSTALLED DOUBLER AND FILLER REPAIR IAW SRM 51-30-2, REV 102, AND EA NR 7-5330-135526 FIG 1.  FABRICATED FILLER FROM .063" X 7 1/2" X 5 1/8", PO NR 9009134, 2024-T3.
